Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Epilepsy treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Epilepsy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   hi
Doctor :   how can i help you
User :   my problem is related to the fits
Doctor :   ok
User :   actually i got the fits when i was in 10th std
Doctor :   ok
User :   at that time i used tegrital 200 mg tablets for 2 years it was cured
Doctor :   o
Doctor :   ok
User :   but after that i suddenly didn't undergone the usage of those tablets with out consulting the doctor
Doctor :   do you have any attacks now
User :   again in the pg i got attacks
Doctor :   ok
Doctor :   you stopped the medications on your own with out consulting the doctor
User :   now iam using valaparin chrono 300 mg three tablets daily
User :   ya ,u r right
User :   from the last 2 1/2 years ,iam using these tablets
Doctor :   some type of epilepsy treatment require 2-3 years
User :   i didn't get any attacks now
Doctor :   some epilepsy tratment require life long tratment
Doctor :   i suggest you to continue the medications,
User :   will u plz explain clearly
User :   how long
Doctor :   do not stop the medications with out doctors advice
User :   ok
Doctor :   In some types of epilepsy, patients can be taken off treatment after a few years, while other types of epilepsy require life-long treatment

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor